A certain class of harmonic mappings related to functions of bounded boundary rotation
Yükleniyor...
Dosyalar
Tarih
2014-05
Dergi Başlığı
Dergi ISSN
Cilt Başlığı
Yayıncı
Eudoxus Press
Erişim Hakkı
info:eu-repo/semantics/closedAccess
Özet
Let V(k) be the class of functions with bounded boundary rotation and let S-H be the class of sense-preserving harmonic mappings. In the present paper we investigate a certain class of harmonic mappings related to the function of bounded boundary rotation.
Açıklama
Anahtar Kelimeler
Bounded boundary rotation, Harmonic mappings, Complex dilatation, Growth and distortion theorems
Kaynak
Journal of Computational Analysis and Applications
WoS Q Değeri
Q4
Scopus Q Değeri
Q4
Cilt
16
Sayı
4
Künye
Polatoğlu, Y., Duman, E. & Aydoğan, S. M. (2014). A certain class of harmonic mappings related to functions of bounded boundary rotation. Journal of Computational Analysis and Applications, 16(4), 678-686.